# SDR COMA0061091

- Difficulty date: December 22, 2000
- Submitted: December 27, 2000
- Operation: Air carrier
- Aircraft: N916CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7014
- Aircraft time: 18,450 hours, 17,380 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

R/H THRUST REVERSER UNLOCKED CAUTION MESSAGE.C.N.D., CHECKED OPERATION OF T/R, NO DISCREPANCY NOTED.
